hrvatski jezikClear Cookie - decide language by browser settings

Three-Level Parallel J-Jacobi Algorithms for Hermitian Matrices

Singer, Sanja; Singer, Saša; Novaković, Vedran; Davidović, Davor; Bokulić, Krešimir; Ušćumlić, Aleksandar (2012) Three-Level Parallel J-Jacobi Algorithms for Hermitian Matrices. Applied Mathematics and Computation, 218 (9). pp. 5704-5725. ISSN 0096-3003

[img]
Preview
PDF - Accepted Version
Download (189kB) | Preview

Abstract

The paper describes several efficient parallel implementations of the one-sided hyperbolic Jacobi-type algorithm for computing eigenvalues and eigenvectors of Hermitian matrices. By appropriate blocking of the algorithms an almost ideal load balancing between all available processors/cores is obtained. A similar blocking technique can be used to exploit local cache memory of each processor to further speed up the process. Due to diversity of modern computer architectures, each of the algorithms described here may be the method of choice for a particular hardware and a given matrix size. All proposed block algorithms compute the eigenvalues with relative accuracy similar to the original non-blocked Jacobi algorithm.

Item Type: Article
Uncontrolled Keywords: Hermitian matrices; eigenvalues; J-Jacobi algorithm; parallelization; blocking; block strategies; efficiency
Subjects: NATURAL SCIENCES > Mathematics > Algebra
NATURAL SCIENCES > Mathematics > Numerical Mathematics
Divisions: Center for Informatics and Computing
Projects:
Project titleProject leaderProject codeProject type
Numeričke metode u geofizičkim modelima[95213] Mladen Rogina037-1193086-2771MZOS
Depositing User: Davor Davidović
Date Deposited: 16 Jul 2012 09:15
Last Modified: 20 May 2015 12:34
URI: http://fulir.irb.hr/id/eprint/257
DOI: 10.1016/j.amc.2011.11.067

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year